# SDR SWAA2022100582970

- Difficulty date: September 18, 2022
- Submitted: October 5, 2022
- Operation: Air carrier
- Aircraft: N205WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34010
- Aircraft time: 59,229 hours, 35,208 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FWD WET AREA FLOOR PANEL #221DF TOP SURFACE FIBERS PEELING OFF SEVERAL AREAS / [01] REPLACE FWD WET AREA FLOOR PANEL 221DF REF AMM53-21-00-400-801;[02] VERIFIED STEP 1. REF. B737-700 AMM 53-21-00-400-801
